Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A stable finite element method for initial-boundary value problems for first-order hyperbolic systems


Author: Ragnar Winther
Journal: Math. Comp. 36 (1981), 65-86
MSC: Primary 65N30
MathSciNet review: 595042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonstandard finite element method for initial-boundary value problems for first-order hyperbolic systems in one space dimension with general boundary conditions is analyzed. The method can be considered as a generalization of the box scheme. We first establish a stability result for the method and then derive several error estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0595042-6
PII: S 0025-5718(1981)0595042-6
Article copyright: © Copyright 1981 American Mathematical Society